IOSD - International Organization of Software Developers

IOSD is well established internationally and it's one of the MAIT student chapter. IOSD MAIT is largest technical society of MAIT with 260 members registered in MAIT. Students are taught various languages and technologies like C++, Java, Android Development, Web Dev., Machine Learning, Designing etc. and much more. MAIT IOSD organised fest IMPULSE'18 ON 9-10 March 2018. The events included hackathon, designing competition, coding competition, and a workshop. It was like a platform for all the tech geeks to showcase their talent and win prizes, goodies and other opportunities like internship, projects etc. It got around 1000+ entries for the various events and IOSD main event –hackathon (MAIT HACKS) was covered by a newspaper as well on the front page.

Name of the Faculty Coordinator:Ms. Garima Gupta, Mr.Vinay Kumar Saini

MAIT IOSDfacebook page for updates- https://www.facebook.com/IOSDMAIT/

IOSD Website-http://iosd.tech/

Student Office Bearers of IOSD MAIT Chapter 2018-19

S.No. Name Position Branch and Semester
1 Deepali Singhal Treasurer 7th,   IT
2 Deepanshi Bansal Vice President 7th,   CSE
3 Sparsh Wadhwa President 7th,   ECE
4 rajat General Secretary 7th,   IT
5 Vivek Agarwal General Secretary 7th,   IT
6 heena garg Joint Secretary 7th,   CSE
7 Harsh Luthra Logistics Head 5th,   CSE
8 Mayank Chopra Logistics Head 5th,   CSE
9 Arjun Logistics Head 5th,   CSE
10 Karan Hospitality Head 5th,   IT
11 Shubham Hospitality Head 5th,  CSE
12 Anjali Chaudary Social Media Head 5th,  CSE
13 Medha PR and Publicity Head 5th,  IT
14 Deepanshu Meemroth PR and Publicity Head 5th,  IT

 

Student Office Bearers of IOSD MAIT Chapter 2017-18

S.No. Name Position Branch and Semester
1 Deepali Singhal Vice President 6th, IT
2 Deepanshi Bansal Treasurer 6th, CSE
3 Sparsh Wadhwa Technical and Graphics Head 6th, ECE
4 Rajat HR Head 6th, IT
5 Vivek Agarwal Logistics Head 6th, IT
6 Rishabh singh Marketing Head 6th, ECE
7 Saurabh Sponsorship Head 6th, IT
8 Heena garg Social Media Head 6th, CSE
9 Dhruv Mongia core team member 6th, IT
10 Bhavya Rawat Core team member 6th, CSE

 

 

IOSD MAIT Offline Events (2019-20)

An Orientation Session for the students on 28-August-2019 at 3:00 pm in Main Auditorium.

 

IOSD MAIT Offline Events (2018-19)

Orientation Session to welcome our fresher’s 

S.No. Name of the Events Date of the Events Name of the Resource Persons Event Details Number of Beneficiaries
1

IOSD Orientation

21st August, 2018             Sparsh Wadhwa and Deepanshi Bansal

Time: 4:00 to 05:30 P.M

Duration :1.5 hours

250 students
2 Introduction to Web Development 7th   September, 2018 Shivay Lamba and Meghansh Goel

Time: 03:00 to 4:30 P.M

Duration: 1.5 hours

50 students
3 Introduction to JAVA 11th September, 2018 Krish Bhatia and Manisha Bhatt

Time: 02:30 to 4:30 P.M

Duration: 2 hour

34 students
4 Introduction to Android 12th September, 2018 Naveen Lakhchaura

Time: 03:30 to 04:30 P.M

Duration: 1 hour

22 students

 

IOSD MAIT Online Events 2017-18

Category Name of the Event Date of the Event Name of the Resource Persons Event Details
Webinars of Machine Learning

Python code class 1

12th October, 2017

Mr. Rajat Gupta

(alumni MAIT)

Online Event (https://www.youtube.com/watch?v=DIKXUb76gt4&feature=youtu.be)

IOSD ML 2

17th October, 2017 Mr. Rajat Gupta (alumni MAIT)

Online Event (https://www.youtube.com/watch?v=Gyd1LcQNGOw&feature=youtu.be

https://www.youtube.com/watch?v=VsSn4AuH-Vg&feature=youtu.be)

IOSD Class 3 KNN

28th October, 2017 Mr. Rajat Gupta

Online Event (https://www.youtube.com/watch?v=ik43WSZSgdg&feature=youtu.be)

IOSD Class 4 Face recog

29th October, 2017 Mr. Rajat Gupta

Online Event (https://www.youtube.com/watch?v=yZ-hH89H5Tc&feature=youtu.be

https://www.youtube.com/watch?v=FH79poerjVc&feature=youtu.be)

IOSD Class 5 K-means cluster

13th November, 2017 Mr. Rajat Gupta

Online Event (https://www.youtube.com/watch?v=ajetk63gtks&feature=youtu.be)

IOSD Class 7 - Decision Tree

5th Frbruary, 2018 Mr. Rajat Gupta

Online Event (https://www.youtube.com/watch?v=7mLsQvLD99Q&feature=youtu.be)

IOSD Class 8 - Decision Tree

14th March, 2018 Mr. Rajat Gupta

Online Event (https://www.youtube.com/watch?v=17rjWq8uRoY&feature=youtu.be)

Webinars of Android App Development

Android IOSD Webinar | Simple Calculator | Intents

23rd October, 2017 Mr. Vasu Gupta (alumni MAIT)

Online Event (https://www.youtube.com/watch?v=p_PXL6hM3-E&t=4596s)

Android IOSD Webinar 2

31st October, 2017 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=VvxTpm2MIJk)

Android IOSD Webinar 3 | Android Animations

26th December, 2017 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=cjzN0OxUV-4)

Android Webinar 4

19th January, 2018 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=rEg2W4PDkzM)

Android Webinar 5

7th February, 2018 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=ZqNJho3bi04)

Android Webinar 6 | Sensors Introduction 11th February, 2018 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=k6D-g4ywJD4)

Android Webinar 7 | Sensors Continued 15th March, 2018 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=pyL6UXhDloU)

Android Webinar 8 | Fragments 7th April, 2018 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=IoWo0n8PKEQ&t=7s)

Android Webinar 9 | ListView 8th April, 2018 Mr. Vasu Gupta

Online Event (https://www.youtube.com/watch?v=myYpeGHBoWQ&t=18s)

 

Monthly Coding Challenge

IOSD in association with Coding Blocks has organized September, October and December Challenge 2017. Students from different colleges like DTU, GTBIT, HMR and NIEC participated and students of IOSD MAIT outshine themselves.

Name of the Event Date of the Event Organizing Committee Event Details Winner’s List
September Coding challenge   16th September, 2017                       MAIT and Coding Blocks

Time: 20:00

Duration: 4 Hours    

Contest link: https://goo.gl/yXZk6G
Registration link: www.hackerblocks.com                          

Winner’s List -https://goo.gl/WZQhpv

Winners from MAIT in Top 20– Paritosh(7th), Vatsal(8th), Rajat (14th), Nimish(15th)

October Coding challenge   29th October, 2017 MAIT and Coding Blocks

Time: 8PM-11PM

Duration: 3 Hours    

Contest link: https://hack.codingblocks.com/contests/c/136

Winners List- https://goo.gl/HLARi9

Winners from MAIT in Top 30 – Paritosh aggrwal (14th ), Rajat Gupta(15th),   Archit Agrawal(16th),

                                                         Rishabh Shukla(17th),     Varun Saraf(27th)

December Coding challenge (Christmas Challenge)   25th December, 2017 MAIT and Coding Blocks

Time - 2pm to 5pm

Duration: 3 Hours

Facebook event page - https://www.facebook.com/events/778411669012297/

Winners List- https://goo.gl/HLARi9

Winners from MAIT in Top 20 - Jaskaran Singh (17TH ), chakshu jain(18th)

 

IOSD MAIT Offline Events in 2017-18

S.No. Name of the Events Date of the Events Name of the Resource Persons Event Details
1

IOSD Orientation

21st August, 2017 Sparsh Wadhwa and Mr. Vinay Saini (Faculty Advisor)

Time: 3:30 to 05:30 P.M

Duration :2 hours

2

Introduction to Github and Open Source Platform

7th September, 2017 Deepanshi Bansal, Sparsh and Saurabh

Time: 03:00 to 4:30 P.M

Duration: 1.5 hours

3 Introduction to various Technologies 11th September, 2017 Dhruv Mongia and Deepali Singhal

Time: 03:30 to 4:30 P.M

Duration: 1 hour

4

Regular Classes of Different technologies mentioned above (offline)

Daily

(5 Days a week)

Deepali, Deepanshi, Sparsh, Rishabh, Rajat, Saurabh

Time: 03:00 to 04:00 P.M

Duration: 1 hour

5 Winter Project Meetup 18th January, 2018

Sparsh, Rishabh, Vivek,

Deepanshi

Time - 11 -12 AM

Duration: 1 hour

6 Game Development 10th March, 2018 Mr Nikhil, mentor of Coding Blocks, Rajat

Time - 12 -6 PM  

Duration: 6 hrs

7 Coding Competition - Codesaga 10th March, 2018 Rishabh, Deepali and Vivek

Time - 12 -6 PM  

Duration: 6 hrs

8 Designing Competition - Codesaga 09th March, 2018 Sparsh and Deepali Singhal

Time - 12 -3 PM  

Duration: 3 hrs

8 Mait Hacks (36hr Hackathon) 07-09th March, 2018 Deepanshi, Sparsh, Rishabh

Time – 09PM (7TH March) -5 PM (9th March)

Duration: 36 hrs + 5 hrs Project Pitching